Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Asymptotic solutions of linear Volterra integral equations with singular kernels


Authors: J. S. W. Wong and R. Wong
Journal: Trans. Amer. Math. Soc. 189 (1974), 185-200
MSC: Primary 45M05
MathSciNet review: 0338718
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Volterra integral equations of the form $ u'(t) = - \smallint _0^ta(t - \tau )u(\tau )d\tau ,u(0) = 1$, are considered, where $ a(t) \in C(0,\infty ) \cap {L_1}(0,1)$. Explicit asymptotic forms are obtained for the solutions, when the kernels $ a(t)$ have a specific asymptotic representation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45M05

Retrieve articles in all journals with MSC: 45M05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1974-0338718-0
PII: S 0002-9947(1974)0338718-0
Keywords: Volterra integral equation, asymptotic form, Laplace transform, completely monotonic
Article copyright: © Copyright 1974 American Mathematical Society